# SDR SWAA2022022159183

- Difficulty date: January 6, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET LT SIDE AT AIR CONDITIONING BAY 2022-15675 / [01] REPLACED SUPPORT BRACKET ON BODY STATION 540 LT SIDE AT AIR CONDITIONING BAY; IAW B737-700 SRM 51-10-02; ITEM 9; NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM B737-700 SUPPORT BRACKET MUST BE REPLACED; CRACK LENGTH IS: 1.053 IN; TOOL USED: CALIPER; P/N: 500-196-30; S/N: A20231842; DUE DATE: 12-AUG-22;[02] CORRECTED STEP 1   REPLACED SUPPORT BRACKET ON BODY STATION 540 LT SIDE AT AIR CONDITIONING BAY; IAW B737-700 SRM 51-10-02 AND 51-40-02 ; ITEM 9; NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM B737-700 SUPPORT BRACKET MUST BE REPLACED; CRACK LENGTH IS: 1.053 IN; TOOL USED: CALIPER; P/N: 500-196-30; S/N: A20231842; DUE DATE: 12-AUG-22;[03] TASK COMPLETED.
